The Generalized Smith Indices. I.

Masami Wakae; Oma Hamara

Mathematische Zeitschrift (1971)

  • Volume: 122, page 71-81
  • ISSN: 0025-5874; 1432-1823

How to cite


Wakae, Masami, and Hamara, Oma. "The Generalized Smith Indices. I.." Mathematische Zeitschrift 122 (1971): 71-81. <>.

author = {Wakae, Masami, Hamara, Oma},
journal = {Mathematische Zeitschrift},
pages = {71-81},
title = {The Generalized Smith Indices. I.},
url = {},
volume = {122},
year = {1971},

AU - Wakae, Masami
AU - Hamara, Oma
TI - The Generalized Smith Indices. I.
JO - Mathematische Zeitschrift
PY - 1971
VL - 122
SP - 71
EP - 81
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.